Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from fits. Taking epilex, levipril, having slurred speech, drowsiness. Medication side effects?

Hi Doctor, My mother is 52 yrs she has having fits , since 10 to 15 yrs Dr prescribed eption 100mg and zeptol 200mg since then she was alright but suddenly this year she got twice one is on march and this month . when i consult the doctor he has prescribed epilex chrone 300 2 per day and frisum 5 mg 1 and levilpril 2 per day but since two days my mother abnormal she feel dowrsiness and her speech is less and there is vomiting also Can you advise me whether is there any side effect taking back eption 100mg and zeptol 200mg again.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
As told by you , your mother is a known case of epilepsy and doctor has prescribed some new drugs. Decrease speech and drowsiness may be due to the effect of frisum(clobazem- a benzodiazepine) so, dont worry.
You havnt mentioned her weight as epilex crono dose seems to be subtherapeutic(less) if her weight is more than 5o kg.
now you can stop using frisum and can increase the dose of epilex crono to total dose of 1000 mg (500 mg 2 times a day)
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor